# SDR SWAA2022013174799

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SURFACE CORROSION. FOUND TO BE OUT OF LIMITS ON R/H TRANSITION ANGLE. STA 867 TO STA 887. / REMOVED AND REPLACED R/H TRANSITION ANGLE. STA 867 TO STA 887 PER SRM 51-40-02
